# SDR QXEA200700776

- Difficulty date: May 9, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 21,874 hours, 31,597 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Condition: Malfunctioned
- Location: Autofeather
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SEA FLIGHT NR 2019 ON TAKEOFF, AUTOFEATHER FAILED TO ARM.  REPLACED NR 1 POWER LEVER LIMIT SWITCH 6121-S7, ADJUSTED SWITCH.  REPLACED RELAY 6121-K15.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
